Starting To Wean Off Cymbalta For The Second Time, Please Help..:)
Posted 28 April 2020 - 03:06 PM
Posted 28 April 2020 - 03:21 PM
That sounds good. Considering you just dropped the traz in half I would give yourself a week or 2 before making a drop on Cymbalta and seeing how you are then.
Posted 28 April 2020 - 03:49 PM
Posted 28 April 2020 - 04:41 PM
If I do well with 15mg in the next week how much time do you recommend for me to come down. Like I stated above I want to give my dr kind of a heads up if I can.
Maybe you could provide a weaning schedule if that's not too much to ask.
Sorry for bombarding you with question..
Thanks so much!!
Posted 28 April 2020 - 06:12 PM
No problem!! The forum is a bit antiquated, but it may be getting updated soon which means there will be a version which works better on iPhones, which I understand is the issue at present.
Regarding the dose, most get as far as 10mg doing jumps of 5 or 10mg, but from that point of 10mg, it is highly recommended that you go to bead counting. So if you are stable after a couple of weeks on 15mg, then you will be ok to go for 10mg, and then to stablise on that. But I would wait these two weeks at least as you have just dropped the traz by half...
From there it will be a case of dropping 1mg at a time and seeing how you go. You may find that when you get below 5mg that it gets a bit tougher and you might need to as for .5 dose drops which will be more equivalent to bead drops.
Posted 28 April 2020 - 06:19 PM
Posted 28 April 2020 - 06:54 PM
Great thanks so much! From the 10mg point you say it's usually 1mg drop or less from that point right?
Posted 28 April 2020 - 07:44 PM
Posted 29 April 2020 - 05:26 PM
"Well actually my pdoc suggested 2 weeks ago to cut down on the traz. I went to 50mg from 100mg, I had night sweats and had to add 50mg of hydroxyzine to be able to sleep. About 3 weeks ago every time I took my 100mg of traz for sleep I started feeling weird, amped, my brain felt odd. I can't really explain it. I started thinking about seratonin syndrome. Told my pdoc and she said I was taking enough meds to have it, I wonder though. I feel better on the 50mg. My plan was to just stay at 50mg for a while and get started on ridding myself of this poison! I was reading some more stories on here and it's scary to see that some people have sustained permanent damage or at least long term damage..
Sorry if I confused you with the traz situation. I was planning on just sticking with the traz but when I tried to up the dose last week, I again had that odd feeling mentioned so I went back down to 50mg.
To be honest, it's hard to know what to do sometimes. I've wanted be med free from the beginning of all this 2 years ago and here I still am..:/ The one good thing I've learned is that I may not have peripheral neuropathy at all, that it may all be med related. I guess only time will tell"
"I got you. I would agree, just stay withy the 50 mg of traz until the Cymbalta is a done deal."
"Thanks again! I will keep you updated.."
Posted 29 April 2020 - 05:28 PM
Vivana - we had a glitch on the forum today whereby the posts during the afternoon got lost - but I had a record of what you wrote, so have reinstated, but I didn't get a notification of my response, so I do not have it....
Hopefully should be fine tomorrow
Posted 29 April 2020 - 05:33 PM
Whew, thanks IUN.
- invalidusername likes this
Posted 29 April 2020 - 07:16 PM
Posted 30 April 2020 - 06:17 AM
Posted 30 April 2020 - 07:37 AM
Great news for getting the caps - that is one less concern. And yes, hold for a while to see how you are with the recent changes.
I have nutravita omega, but they are not available in the US. A quick look on amazon shows these;
They look really good, but yes, $20 for a months supple can be a bit much, but the ingredients are exactly what you need...
- fishinghat likes this
Posted 30 April 2020 - 08:58 AM
- fishinghat and invalidusername like this
Posted 30 April 2020 - 09:28 AM
Posted 30 April 2020 - 10:15 AM
You are right about the suffering - it can test our faith for sure. I myself am a spiritualist and understand it that we are here for reasons decided by ourselves prior to our lifetime here. God and our various guides the Other Side are there for us, but ultimately we have free will and thus can alter our destiny. But God will never turn His back on you regardless. Try as best you can to keep your mind open to Him and His way forward for you.
CBD is perfectly OK to use whilst on these meds. The level of THC is so minimal, the effects of this part of the plant are non-existent. There is a chance that there are none whatsoever, but the companies have to put this in to cover themselves, but it is a trace (immeasurable) nonetheless.
Long-term is not a consideration if the CBD is carefully sourced. It is those which aren't responsibly manufactured that can cause some problems down the line - but even then, the chances are small and irreversible in a majority of cases.
Posted 30 April 2020 - 10:25 AM
Posted 30 April 2020 - 10:39 AM
Doing the compound pharmacy now might be easier on you to deal with.
Posted 30 April 2020 - 10:41 AM
Posted 30 April 2020 - 11:57 AM
Posted 30 April 2020 - 01:19 PM
Just to be clear, to start CBD oil now would be best? Since we've been talking about the compound pharmacy for my meds as well, I wanted to make sure, haha..
Yes. It will start to ease the withdrawal at any point you start taking it, so now would be good rather than later in case it doesn't work then we still have time to look at alternatives.
Posted 30 April 2020 - 01:32 PM
Posted 30 April 2020 - 07:52 PM
Posted 01 May 2020 - 08:45 AM
My sister in law was on Cymbalta twice and cold turkey both times with no withdrawal. You never know.
Posted 01 May 2020 - 12:24 PM
Posted 01 May 2020 - 04:25 PM
My view point is the slower you drop the better. If at any point you are suffering a lot stop and hold at your current dose until you feel better. Having said that there are some people who have no choice to wean faster due to a lack of medication or serious side effects.
I am not a protonate of lower and raising doses when ever things get good or bad. IUN went through a lot of ups and downs and because of it he had a horrible time stabilizing. That is a very common story here. You are naturally going to have significant ups and downs and this may just be part of that. Only time will tell.
Posted 01 May 2020 - 04:52 PM
Posted 01 May 2020 - 05:49 PM
Yes. You have the alternative to go back up on the traz, but if you can face it as you are, all the better.
If you do feel you need to go back up, don't go all the way back to 100 as your body has already accustomed to a lower dose, so perhaps 75.
See how you go...
- fishinghat likes this
Posted 01 May 2020 - 07:41 PM
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users